# SDR REXA2017122601285

- Difficulty date: December 26, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N8977A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7977
- Aircraft time: 26,845 hours, 24,295 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Button
- Condition: Sticking
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPATIN`S OXYGEN MASK NOT TESTING PROPERLY,  PRESS TO TEST ALLOWS CONTINUOUS FLOW WHEN HELD, WHICH SHOULDN'T HAPPEN.  NOTED THE CAPTAIN'S OXYGEN MASK RED INFLATION BUTTON STICKING.   REMOVED & REPLACED THE OXYGEN MASK IAW AMM 35-11-12. OPS TEST OF CREW OXYGEN SYSTEM & OXYGEN MASK MICROPHONES,  CHECKED OK IAW AMM 35-10-00, & AMM 23-51-00.
